In this paper we are concerned with a quasilinear parabolic equation with nonhomogeneous Cauchy and Neumann conditions arising in combustion theory: by the Schauder fixed point theorem, we give a local existence result for the solution to an inverse problem on a semi-infinite strand.

An existence result for an inverse problem for a quasilinear parabolic equation / Gatti, Stefania. - In: INVERSE PROBLEMS. - ISSN 0266-5611. - STAMPA. - 14:(1998), pp. 53-65.

An existence result for an inverse problem for a quasilinear parabolic equation

GATTI, Stefania
1998

Abstract

In this paper we are concerned with a quasilinear parabolic equation with nonhomogeneous Cauchy and Neumann conditions arising in combustion theory: by the Schauder fixed point theorem, we give a local existence result for the solution to an inverse problem on a semi-infinite strand.
14
53
65
An existence result for an inverse problem for a quasilinear parabolic equation / Gatti, Stefania. - In: INVERSE PROBLEMS. - ISSN 0266-5611. - STAMPA. - 14:(1998), pp. 53-65.
Gatti, Stefania
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/453683
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 16
  • ???jsp.display-item.citation.isi??? 14
social impact